MAUDE Adverse Event Report: BERGER AND KRAFT EPILME; ALIYA

BERGER AND KRAFT EPILME; ALIYA
Model Number APE
Medical Device Problem Code Misfire (2532)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
According to the report submitted by the distributor, the hand piece started firing by itself while in the holder and the touch screen display would not respond to touch.The sapphire tip is frosted over and the front cover is melted.The power meter inside the hand piece holder is damaged.Advised the clinic to not use the device and return for investigation by the manufacturer.This is an isolated occurrence and no other complaints of this nature have been reported.No injuries were associated with this event.Technical investigation determined that the incident was caused by a mechanical malfunction of the micro-switch used in the applicator trigger assembly.The micro-switch remained in an activated state after the operator released the hand trigger, resulting in continuous trigger signal detection by the system.As a consequence, the applicator continued emitting pulses unintentionally while positioned in the docking area.Inspection of the applicator indicated that the micro-switch in the trigger mechanism had likely become mechanically blocked or failed internally, preventing proper return of the micro-switch to its released position.The issue was reproduced during functional testing and confirmed during applicator inspection.The main device is functioning as intended.The issue is isolated to the handpiece only.A capa investigation has been opened to identify root cause and how to keep this event from reoccurring in the future.

Brand Name
EPILME
Common Device Name
ALIYA
Manufacturer (Section D)
BERGER AND KRAFT
slowikowski 85 street
raszyn, mazowieckie 05-09 0
PL  05-090
MDR Report Key25161793
Report Number3015433394-2026-00002
Device Sequence Number16134756
Product Code GEX
UDI-Device Identifier00850017374218
UDI-Public(01)00850017374218
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/13/2026
Report Date (Section F) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAPE
Device Catalogue Number300-1701
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/04/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/13/2026
Device Age2 YR
Event Location Other
Date Report to Manufacturer05/04/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/13/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA05/13/2026